Mathematische Zeitschrift

, Volume 176, Issue 3, pp 383–398

Sets on which an entire function is determined by its range

  • Harold G. Diamond
  • Carl Pomerance
  • Lee Rubel
Article

DOI: 10.1007/BF01214615

Cite this article as:
Diamond, H.G., Pomerance, C. & Rubel, L. Math Z (1981) 176: 383. doi:10.1007/BF01214615

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Harold G. Diamond
    • 1
  • Carl Pomerance
    • 2
  • Lee Rubel
    • 1
  1. 1.Dept. of MathematicsUniversity of IllinoisUrbanaUSA
  2. 2.University of GeorgiaAthensUSA